Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Have low platelet count and high sgpt and sgot. What does these indicates?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1979
Answered : 624 Questions
i have a low platelet count(98,000/cu mm)and high sgpt (182.4 RF UNITS)and sgot(76.4 RF UNITS)and my rbc in urine is 18-20/hpf, what does it indicates?
Posted Thu, 16 Aug 2012 in X-ray, Lab tests and Scans
Answered by Dr. Chandra Shekhar Sharma 36 minutes later

Welcome to XXXXXXX

SGOT/PT tests are done as part of Liver function tests.

Causes of SGOT and SGPT rise are:-

Hepatitis (viral & non viral), fatty liver, gall stone, cholecystitis, cholelithiasis, malignancy etc.

Platelet count can become low due to viral infection and other diseases.

Low platelet count can cause Hematuria (RBC in urine).

Thus you may be suffering with Viral Hepatitis.

As examination is required, please consult a Physician in person.

Thank you for posting your query. Hope you found my response to your query informative and helpful.

If you have further concerns in this regard, I would be happy to discuss those with you as well.

With good wishes,
Above answer was peer-reviewed by
Follow-up: Have low platelet count and high sgpt and sgot. What does these indicates? 18 minutes later
can my kids have a viral hepatitis from me? where can i get a viral hepatitis?
Answered by Dr. Chandra Shekhar Sharma 4 hours later

Welcome again,

I have written "You may be suffering", & "examination is required".
I have not confirmed the diagnosis.

Please write associated sign and symptoms also. For what complaints/symptoms you consulted a doctor? Who advised these tests?

If advised by a doctor, what was his provisional diagnosis on the basis of examination?

For interpretation of results, presenting symptoms and examination of patient is required.

With good wishes,
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Radiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor